Having muscle spasms behind eyes. Cause?

default
Posted on Sat, 21 Sep 2013 in Headache and Migraines
Question: i have muscle spams behind my eyes what could be causing this
doctor
Answered by Dr. Sudhir Kumar 7 hours later
Brief Answer:
It is usually caused by muscle strain

Detailed Answer:
Hi,

Thank you for posting your query.

First of all, I would like to reassure you that your symptoms are not suggestive of any serious neurological illness.

The most likely cause of muscle spasms behind eyes is muscle strain, as would happen with less sleep, more work, especially computer use, reading, writing, etc.

The symptoms usually go away with rest and sleep over a few days. In some cases, clonazepam may be useful.

If the spasms get worse, it may lead to twitching of muscles of eyelids, in this case, Botox injections are useful.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5945 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

Hi there,

I have ED and have been on viagra for 10+ years. From time to time , once in a blue moon I will take one and not able to maintain an...

doctor1 MD

hi i had taken valparin chrono tablets (300 mg in morning & 500 mg at night) for 4 yrs ...for the treatment of neurocysticercosis..now as adviced...

doctor1 MD

69 yr old male,stent to rca in 2009. echo normal with ejection rate of 55-60.B P130/80.wt. 61 kg, ht. 5'6'.no sugar problem.Can I use tadalafil? I...

doctor1 MD

I ve been having insomnia and consequest migraine headaches for the past 8 years. The very first neurologist i met had prescribed me an MRI which...

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.

Get personalised answers from verified doctor in minutes across 80+ specialties

142 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2